xxxpurexxx (2dani7) wrote in vaginapagina,
xxxpurexxx
2dani7
vaginapagina

newbie...need advice?

Hey, so I'm new here and i could do with a little advice. I've searched the net for days trying to find the answer but i cant!
I stopped my pill (femodene) mid-way through the packet, i took 5 pills then stopped. 3 days later my withdrawal bleed started, 9 days later and I'm stil bleeding? But it's not heavy, its light sometimes pink, sometimes brown, hardly need to wear a pad.
for the first 3 days it was bright red and heavy then for 2 days it was almost gone like brown discharge you get when coming off a period....then i woke up on the 6th morning and it was red again?
So now I'm not wearing a pad or anything, i notice blood when i go to the toilet and wipe on a morning,but i wont bleed all day then randomly at like 9-10pm il notice some more blood when i wipe.
What is going on?
Is this normal?
thanks...dani xx
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 3 comments